# SDR 2021FA0000280

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: General aviation
- Aircraft: T7TFC
- Make and model: Lear 31A
- Aircraft serial: 31170
- Aircraft time: 2,353 hours, 1,925 cycles
- System (JASC): 7600 · Engine Controls
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A FUEL COMPUTER FAULT, IT WAS DISCOVERED THAT BOTH DEECS WERE IMPROPERLY INSTALLED.  EACH DEEC WAS ATTACHED TO THE P2 SENSE LINE FOR THE RACK POSITION THAT IS WAS INSTALLED IN. THE J1 CONNECTIONS WERE TO THE OPPOSITE ENGINE. THE J2 CONNECTION MATCHED THE P2 SENSE LINE/RACK POSITION.  THE DEECS WERE INSTALLED IN OPPOSITE POSITIONS SHOWN IN THE RECORDS.

RESEARCHING THE MAINTENANCE HISTORY OF THE AIRCRAFT, A RECENT FLIGHT CONTROL CABLE CHANGE EVENT WAS FOUND THAT WOULD HAVE REQUIRED THE DISCONNECTION AND POSSIBLE REMOVAL OF THE CONNECTIONS TO THE DEECS.  TEMPORARY MARKING TAPES WERE FOUND ON THE ITEMS IN QUESTION THAT MATCH MATERIALS AND PROCESSES USED BY THE FACILITY THAT PERFORMED THE CABLE CHANGE. AN ENTRY SHOWS THAT THE ENGINE SYNCHRONIZER HAD NOT BEEN RECONNECTED AFTER THE CABLE CHANGE AND WAS FOUND DISCREPANT DURING THE POST MAINTENANCE FLIGHT CHECK. THE ENGINE SYNCHRONIZER IS WITHIN ONE FOOT OF THE DEECS AND SHARES COMMON WIRE HARNESSES.
